advertisement
Question
Posted by: BEE | 2004/11/28

Going mad......

Dear CS
Thank you for your response. Still taking the Lamictin (watching for those deadly rashes, BB). I stopped the medication as I had stomach surgery in Sept and couldn't swallow the pills at all. I am determined to keep on taking the pills as I want to feel better. I don't feel normal and my thoughts and actions are very strange. This house was bought by my husband's company and the plan is to demolish it and develop the land. I try to focus on this fact - that this is temporary (this too shall pass). Oh CS, the house has a great shower!! BB - I know, I know. I was the maddest one at the Dros (quietly mad, but mad nevertheless). Hope you are okay!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hi BEE,
If you were the maddest one at the Dros, that would only because others of us weren't there at all ! Sounds like the house is indeed temporary, even the shower ! I don't suppose it'd be practical to make an offer to take the shower with you, to your next abode, but maybe identify what makes it so great, so you can achieve similar greatness later.
Stomach surgery could indeed make it hard to handle pills. As a general point for all readers, when something like such surgery is planned, have a word with your shrink, to assess whether it will be fine to stop the meds for a time, and also whether in some cases there is an alternative variety that might be easier to take, by injection ( in a drip) or in a liquid format, IF it is considered very important to maintain the meds.
Maybe you're feeling odd after that break in medication and normal service may be resumed soon ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement